Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 438328, 12 pages
http://dx.doi.org/10.1155/2012/438328
Research Article

A New Four-Scroll Chaotic Attractor Consisted of Two-Scroll Transient Chaotic and Two-Scroll Ultimate Chaotic

1Department of Mathematics and Finance, Yunyang Teachers’ College, Hubei Shiyan 442000, China
2Computer School of Wuhan University, Wuhan 430079, China
3College of Information Science and Technology, Donghua University, Shanghai 201620, China
4NOSTA, The Ministry of Science and Technology of China, GPO Box 2143, Beijing 100045, Tianjin University, Tianjin 300072, China
5School of Management, Tianjin University, Tianjin 300072, China

Received 21 January 2012; Accepted 12 March 2012

Academic Editor: Ahmad M. Harb

Copyright © 2012 Yuhua Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. N. Lorenz, “Deterministic non-periodic flows,” Journal of the Atmospheric Sciences, vol. 20, pp. 130–148, 1963. View at Google Scholar
  2. O. E. Rössler, “An equation for continuous chaos,” Physics Letters A, vol. 57, no. 4, pp. 397–398, 1976. View at Google Scholar · View at Scopus
  3. G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 7, pp. 1465–1466, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Lü and G. Chen, “A new chaotic attractor coined,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 3, pp. 659–661, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. Liu, T. Liu, L. Liu, and K. Liu, “A new chaotic attractor,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1031–1038, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Lü, T. Zhou, G. Chen, and X. Yang, “Generating chaos with a switching piecewise-linear controller,” Chaos, vol. 12, no. 2, pp. 344–349, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. W. Liu, W. K. S. Tang, and G. Chen, “2 × 2-scroll attractors generated in a three-dimensional smooth autonomous system,” International Journal of Bifurcation and Chaos, vol. 17, no. 11, pp. 4153–4157, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Lü and G. Chen, “Generating multiscroll chaotic attractors: theories, methods and applications,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 4, pp. 775–858, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. S. Elwakil, S. Özoǧuz, and M. P. Kennedy, “A four-wing butterfly attractor from a fully autonomous system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 10, pp. 3093–3098, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Liu and G. Chen, “A new chaotic system and its generation,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 1, pp. 261–267, 2003. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Qi, G. Chen, S. Li, and Y. Zhang, “Four-wing attractors: from pseudo to real,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 4, pp. 859–885, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Lü, G. Chen, and D. Cheng, “A new chaotic system and beyond: the generalized Lorenz-like system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 5, pp. 1507–1537, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Dadras and H. R. Momeni, “A novel three-dimensional autonomous chaotic system generating two, three and four-scroll attractors,” Physics Letters A, vol. 373, no. 40, pp. 3637–3642, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. Chen, J. Lu, J. Lü, and S. Yu, “Generating hyperchaotic Lü attractor via state feedback control,” Physica A, vol. 364, pp. 103–110, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. G. Qi, G. Chen, S. Du, Z. Chen, and Z. Yuan, “Analysis of a new chaotic system,” Physica A, vol. 352, no. 2-4, pp. 295–308, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. G. Qi, G. Chen, M. A. van Wyk, B. J. van Wyk, and Y. Zhang, “A four-wing chaotic attractor generated from a new 3-D quadratic autonomous system,” Chaos, Solitons and Fractals, vol. 38, no. 3, pp. 705–721, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. C. Sprott, “Some simple chaotic flows,” Physical Review E, vol. 50, no. 2, pp. R647–R650, 1994. View at Publisher · View at Google Scholar
  18. T. Ueta and G. Chen, “Bifurcation analysis of Chen's equation,” International Journal of Bifurcation and Chaos, vol. 10, pp. 917–931, 2009. View at Google Scholar
  19. S. Čelikovský and G. Chen, “On the generalized Lorenz canonical form,” Chaos, Solitons and Fractals, vol. 26, no. 5, pp. 1271–1276, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Wolf, J. B. Swift, H. L. Swinney, and J. A. Vastano, “Determining Lyapunov exponents from a time series,” Physica D, vol. 16, no. 3, pp. 285–317, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH